Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    I can't believe this--diarrhea returns with Cholestyramine?
    avatar
    nestorb1957 posted:
    I am a 56 yr old male who has been taking one 9g dose of cholestyramine daily for 4 years after gallbladder removal with very, very few problems until the last few days...I have had a couple of "explosions" that remind me of what it was like before I started taking this...I have resorted to adding my old standby imodium for now but I know this is not a long term answer ...is there something I should know about or be doing to prevent this? I am kind of afraid to eat anything else...THANK YOU WebMD for being here for us!
    Reply


    Helpful Tips

    Have you tried better toilet posture?
    There is a great new product on the market aimed at improving colon health by correcting the anorectal angle and making elimination easier ... More
    Was this Helpful?
    1 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the American Gastroenterological Association website